# SDR UPS01235204

- Difficulty date: February 10, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, RT WING T/E TOP PANEL HAS 2 CRACKS BY NR 10 SPOILER O/B HINGE.  STOP DRILLED CRACKS AT RT WING T/E PANEL, ACCOMPLISHED HFEC INSP.  NO CRACKS EXTENDED BEYOND STOP DRILLED HOLES.  REMOVED NR 10 SPOILER O/B SUPPORT BRACKET.  REMOVED AND REPLACED CRACKED ANGLE AND RT WING, INSTALLED, REPAIRED,TREATED AND PRIMED.  INSTALLED NR 10 SPOILER O/B SUPPORT BRACKET AT RT WING T/E.
